History


Please fill in your query. A complete syntax description you will find on the General Help page.
first | previous | 1 21 41 61 81 101 | next | last

Result 1 to 20 of 2312 total

Limit distribution of the coefficients of polynomials with only unit roots. (English)
Random Struct. Algorithms 46, No. 4, 707-738 (2015).
WorldCat.org
1
Connection coefficients between generalized rising and falling factorial bases. (English)
Ann. Comb. 19, No. 2, Article ID 268, 337-361 (2015).
WorldCat.org
2
The Saxl conjecture and the dominance order. (English)
Discrete Math. 338, No. 11, Article ID 10143, 1970-1975 (2015).
WorldCat.org
3
A note on divisors of multinomial coefficients. (English)
Arch. Math. 104, No. 6, Article ID 770, 531-537 (2015).
WorldCat.org
4
Tree simplification and the ‘plateaux’ phenomenon of graph Laplacian eigenvalues. (English)
Linear Algebra Appl. 481, Article ID 13206, 263-279 (2015).
WorldCat.org
5
On the Laplacian coefficients of signed graphs. (English)
Linear Algebra Appl. 475, 94-113 (2015).
WorldCat.org
6
A family of shifted harmonic sums. (English)
Ramanujan J. 37, No. 1, 89-108 (2015).
WorldCat.org
7
On a link between Dirichlet kernels and central multinomial coefficients. (English)
Discrete Math. 338, No. 9, 1567-1572 (2015).
WorldCat.org
8
Random walk in random environment, corrector equation and homogenized coefficients: from theory to numerics, back and forth. (English)
IMA J. Numer. Anal. 35, No. 2, 499-545 (2015).
WorldCat.org
9
Quadratic alternating harmonic number sums. (English)
J. Number Theory 154, 144-159 (2015).
WorldCat.org
10
Dirichlet-Dirichlet domain decomposition methods for elliptic problems. $h$ and $hp$ finite element discretizations. (English)
Hackensack, NJ: World Scientific (ISBN 978-981-4578-45-5/hbk; 978-981-4578-47-9/ebook). xx, 463~p. \sterling~84.00/hbk; \sterling~63.00/ebook (2015).
WorldCat.org
11
Some congruences involving binomial coefficients. (English)
Colloq. Math. 139, No. 1, 127-136 (2015).
WorldCat.org
12
Some applications of Retkes’ identity. (English)
Arch. Math. 104, No. 3, 217-222 (2015).
WorldCat.org
13
A combinatorial approach to the 2D-Hermite and 2D-Laguerre polynomials. (English)
Adv. Appl. Math. 64, 70-88 (2015).
WorldCat.org
14
Denominators of algebraic numbers in a number field. (English)
J. Number Theory 149, 1-14 (2015).
WorldCat.org
15
Proof of a conjecture of Amdeberhan and Moll on a divisibility property of binomial coefficients. (English)
Electron. J. Comb. 22, No. 1, Research Paper P1.9, 6 p., electronic only (2015).
WorldCat.org
16
Preconditioners for regularized saddle point problems with an application for heterogeneous Darcy flow problems. (English)
J. Comput. Appl. Math. 280, 141-157 (2015).
WorldCat.org
17
On full rank differential systems with power series coefficients. (English)
J. Symb. Comput. 68, Part 1, 120-137 (2015).
WorldCat.org
18
Fully packed loops in a triangle: matchings, paths and puzzles. (English)
J. Comb. Theory, Ser. A 130, 64-118 (2015).
WorldCat.org
19
Proof of a conjecture of Mircea Merca. (English)
J. Number Theory 147, 590-593 (2015).
WorldCat.org
20
first | previous | 1 21 41 61 81 101 | next | last

Result 1 to 20 of 2312 total

Valid XHTML 1.0 Transitional Valid CSS!